Press "Enter" to skip to content

Amazon Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 100 Count

ACTIVE INGREDIENT: Amazon Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient

EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever

ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer

EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap

FOR ADULTS: Amazon Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over

On Sale Now! You Can Do A Quick Check Here For Current Sales Price on Amazon.com

More from Fever And Flu ReliefMore posts in Fever And Flu Relief »